How headache medications can backfire...

How headache medications can backfire, causing more headaches

There are 1 comment on the MLive.com story from Jun 12, 2012, titled How headache medications can backfire, causing more headaches. In it, MLive.com reports that:

Heather Kleinjans of Hudsonville receives a Botox treatment for migraines. She also suffers from daily chronic headaches and found the medication she was taking for them was causing rebound headaches.

Join the discussion below, or Read more at MLive.com.

Since: Jan 12

Location hidden

#8 Jun 19, 2012
Well the patient must consult with her doctor. better is to have a brain tests and and all that to protect herself from further longing troubles. Read and do research about drugs which you have to to take. or some one suggests.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Headache Discussions

Title Updated Last By Comments
News The pros and cons of migraine medicines (Jul '11) Jun 30 KelcieLe 10
News Topamax Reduces Number Of Monthly Migraine Days... (Aug '06) May '15 Stella johnson 256
Finally, An all natural way To Treat Migraine H... (Jul '11) Apr '15 mbprabhu 4
eadache for eight days? Mar '15 Erika 1
sunct (May '11) Mar '15 Carmen 28
Severe headache after head bath. Expert advice ... (Aug '13) Feb '15 britt05 7
News Migraines: More Than Just A Headache (Jul '11) Dec '14 Hywel 65
More from around the web